# SDR SWAA2022040706342

- Difficulty date: November 12, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 57,369 hours, 28,741 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: SUPPORT FITTING FOR PNL 191AR IS CRACKED / REMOVED AND REPLACED PANEL 191AR SUPPORT FITTING PER SRM 51-40-02
